Home » Headline, Methadone, Methadone Programs

Tramadol Addiction and Withdrawal

8 February 2010 4 Comments

I have become a Tramadol addict i need at least 500mg a day or I feel sick, get cold sweats, and extreme depression, going to private clinic tomorrow to start methadone program, starting with the lowest dose, I know that it usually is for people coming off heroin, but if I do not get on the methadone I will end o.d. at home. Sorry have asked similar ques. before, anyone have any, comments, advice, experience, with either of the evils?

Tramadol addiction takes place when the individual using the medicine usually takes it on a standard and regular basis for just about any period of time.

The obsession can happens without having the individual being conscious of it until they quit taking it a single day and so they experience unpleasant and obvious unwanted side effects it’s most likely an actual physical effect to the withdrawal with the substance when this occurs it might be an indication of tramadol dependency. This habit sometimes happens since the absorption of medicine continues to be constant as well as in this time around your body is becoming familiar with the existence of the medicine and extremely easily adjusts into it and begins looking forward to the following dosage currently an ability to tolerate the medication is getting developed requiring progressively more to find the desired impact.

When the individual requires Tramadol regularly they might not really observe that your body continues to be adapting to it until the medical drug treatment is being ended and so the individual will come towards conclusion that they’ve a tramadol addiction.

The most frequent signs and symptoms of alienation which may be experienced are flu-type signs and symptoms for example excessive sweating, warm & cool sensations, anxiousness, shakiness, trouble sleeping, physique and joint pains, an overly-sensitive central nervous system, nausea or vomiting, looseness of the bowels, and feasible hallucinations and could be of various depth and degree.

Risks of withdrawal will be based significantly on the fundamental medical problem of the individual and looking medical health advice is highly recommended. Withdrawing in the managed environment will give you the assistance needed. I recommend that if you are going through these signs and symptoms for getting help. You will get aid almost everywhere these days in case you look. I might say to look on the web for the rehabilitation within your area. Whenever you select one contact them and schedule a period when you come in to become detoxed for tramadol dependency after the detoxification carries on your healing in residential therapy.

4 Comments »

  • bmac (author) said:

    Wow. That’s 14 Tramadol you just took. Of course it’s bad. You should be in an inpatient detox center and get off EVERYTHING. Methadone isn’t going to help you. It only prolongs the withdrawals you WILL go through eventually. Go into a detox center and they can give you medications (non-narcotics) to get you through the withdrawals. Then it will all be over. No more drugs….period.

  • J.R. Neuberger said:

    BMAC gives you the worse possible of advices. You’ve a medical condition requiring medical treatment, and going to a methadone program is the best thing you can be doing for yourself. Then, if warranted, and at the appropriate time, you will be weaned slowly from the medication to mitigate any suffering and eliminate any danger to your life that a quick withdrawal could impose. And make no mistake about it, people do die from severe opiate withdrawal. For BMAC to give you such advice in the absence of any information regarding your physical condition or afflictions you may suffer was more than irresponsible. Stay the course you are on and don’t let those with an axe to grind put your life in danger while advancing their own narrow-minded agendas.
    Good luck.
    J.R. Neuberger
    National Alliance for Medication Assisted Recovery

  • GstefaniFan (author) said:

    Interesting…I’m trying to get off of my percocet addiction, and my Dr. put me on Tramadol today! To get me through the withdrawls…He told me it is VERY rare for somebody to become addicted to the Tramadol…how long have you been taking it? I just took 100mg and I’m having heart palpitations, and my chest hurts. I’m also kinda dizzy. E-mail me if you want to talk.

  • pocahontas (author) said:

    it is far too much shouldn’t even be taking that much!!!!!
    >:(

Leave your response!